# SDR 04FDEA02547

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 39,847 hours, 14,230 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QA PICKUP FLOORBEAM AT FWD FACE OF FR 33 BETWEEN Y450 AND Y953 WITH HAIR LINE CRACK.
